Simply-connected algebraic surfaces of positive index.
Inventiones mathematicae, Tome 89 (1987), pp. 601-644
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
algebraic surfaces of positive index, Chern numbers, Bogomolov-Miyaoka- Yau inequality, watershed conjecture, surface of general type, linear system, fundamental group
@article{IM_1987__89_143496,
author = {B. Moishezon and M. Teicher},
title = {Simply-connected algebraic surfaces of positive index.},
journal = {Inventiones mathematicae},
pages = {601--644},
year = {1987},
volume = {89},
zbl = {0627.14019},
url = {http://geodesic.mathdoc.fr/item/IM_1987__89_143496/}
}
B. Moishezon; M. Teicher. Simply-connected algebraic surfaces of positive index.. Inventiones mathematicae, Tome 89 (1987), pp. 601-644. http://geodesic.mathdoc.fr/item/IM_1987__89_143496/